# SDR AALA20160715002

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 7,383 hours, 3,764 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Controller
- Condition: Faulted
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH THE CREW WAS UNABLE TO CONTROL CABIN PRESSURIZATION IN AUTO OR MANUAL MODES.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  FLIGHT MANAGEMENT AND GUIDANCE COMPUTER NR 1 FOUND FAULTED.  REMOVED AND REPLACED FLIGHT MANAGEMENT AND GUIDANCE COMPUTER NR 1 AND ACCOMPLISHED PRESSURIZATION CHECKS IAW AMM 21-31-00. SYSYTEM CHECKS NORMAL.
